# SDR 2007UALA03697

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT, FLOORBEAM AT STA 246, APPROX RBL 19 HAS A CRACK IN VERTICAL STIFFENER.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CRACKED STIFFENER.
